MAUDE Adverse Event Report: Corcym Canada Corp. Perceval Plus Sutureless Aortic Heart Valve; Tissue Heart Valve

Corcym Canada Corp. Perceval Plus Sutureless Aortic Heart Valve; Tissue Heart Valve
Model Number PVF-S
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Aortic Valve Stenosis (1717)
Date of Event 06/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was notified of an explant (redo surgery) involving a perceval plus valve.Based on the information received, the perceval plus valve size s was implanted via mics-avr on (b)(6)2025.Symptoms of as/r (aortic stenosis/regurgitation) were observed starting around three or four months ago.By june, the as had progressed, and as one valve leaflet was immobile, a reoperation was performed on (b)(6)2026.It was determined that the leaflet corresponding to the right coronary cusp was immobile because it was folded outward and had become rigid due to degeneration.As the area near the immobile valve leaflets had become difficult to excise due to pannus proliferation and other factors, the stent in that region was cut, and the perceval plus was removed.After explanting the perceval plus, the inspiris 19 was implanted, and the surgery was concluded.The patient presents no factors, such as dialysis, that would cause degeneration of the valve leaflets.There was no reported adverse event or outcome for the patient.
 
Additional Manufacturer Narrative
Updated sections b4, d9, g3, g6, h2, h3, h6, h11 the manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.Device has been received from the site.A follow-up report will be submitted upon completion of investigation and/or receipt of new information.
 
Additional Manufacturer Narrative
The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.A follow-up report will be submitted upon receipt of the device, completion of investigation, and/or receipt of new information.

Brand Name
Perceval Plus Sutureless Aortic Heart Valve
Common Device Name
Tissue Heart Valve
Manufacturer (Section D)
Corcym Canada Corp.
5005 north fraser way
burnaby, bc V5J 5 M1
CA  V5J 5M1
Manufacturer (Section G)
Corcym Canada Corp.
5005 north fraser way
burnaby, bc V5J 5 M1
Manufacturer Contact
laura mannino
via per crescentino sn
saluggia, vc 13040
MDR Report Key50085798
Report Number3004478276-2026-00155
Device Sequence Number9804015
Product Code LWR
UDI-Device Identifier00896208000795
UDI-Public(01)00896208000795(240)PVF-S(17)280813
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVF-S
Device Catalogue NumberPVF-S
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/28/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2026
Supplement Date Received by Manufacturer07/28/2026
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale